Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
notjude

Should I go back on Accutane a month after my 6-month course?

Recommended Posts

Just like the title says. I'm trying to decide whether I should start another low-dose course. I finished my first 6-month course a little over a month ago but now I'm starting to break out again. The pimples are very small, but the number of them only seems to be increasing with time.

I think I might start again tonight since I have plenty of 'tane left. Do you think I should wait?

Share this post


Link to post
Share on other sites

i was reading about it earlier in a drug encyclopedia where i work (pharmacy) and it said repeat courses should be started at least 8 weeks after ending the first course, as the tane keeps clearing your skin upto 8 weeks after you come off

does that make sense? im rubbish at explaining things lol

Share this post


Link to post
Share on other sites

I don't think that's the case, Ash, given that I seem to be getting more pimples over time.

Does anyone else have a good reason why I shouldn't start my second course tonight? Cast your vote.

Share this post


Link to post
Share on other sites

If it's not severe, don't. Try something like the DKR or a regimen with OTC products. If it still doesn't help, go back on Tane.

Share this post


Link to post
Share on other sites

no,wait at least 8 weeks. accutane continues to clear your skin for 2 months after you are done taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×